# SDR SWAA2021062903400

- Difficulty date: July 26, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FWD SCUFF PLATE CRACKED / RECIEVED WELDED SCUFF PLATE FOR FWD CARGO FWD CORNER INSTALLATION WILL BE ACCOMPLISHED ON ROUTINE CARD J753-140-00-01Y
